zbMATH — the first resource for mathematics

A matrix Poincaré formula for holomorphic automorphisms of quadrics of higher codimension. Real associative quadrics. (English) Zbl 0957.32016
The problem of the description of holomorphic automorphisms of quadrics dates back to the work of Poincaré. In this paper, the authors describe the holomorphic automorphisms of two infinite series of Hermitian quadrics. They give explicit formulas for the automorphisms in terms of rational maps. The quadrics in question are: quadric of real codimension two and a special class of quadric, the “real associated quadric”. The latest are quadrics that admit a ‘matrix Poincaré formula’ construction.

32V40 Real submanifolds in complex manifolds
32M05 Complex Lie groups, group actions on complex spaces
Full Text: DOI
[1] Abrosimov, A.B. On local automorphisms of certain quadrics of co-dimension two (in Russian),Mat. Zametki,52, 9–14, (1992). · Zbl 0779.32026
[2] Baouendi, S., Jacobowitz, H., and Tréves, F. On the analyticity of CR mappings,Annals of Math,122, 365–400, (1985). · Zbl 0583.32021 · doi:10.2307/1971307
[3] Beloshapka, V.K. On the dimension of the automorphism group of an analytic hypersurface (in Russian),Izv. Akad. Nauk SSSR, Ser. Math.,93, 243–266, (1979). · Zbl 0412.58010
[4] Beloshapka, V.K. Uniqueness theorem for the automorphism of a nondegenerate surface in the complex space (in Russian),Mat. Zametki,47, 17–22, (1990). · Zbl 0715.32011
[5] Beloshapka, V.K. On holomorphic transformations of a quadric (in Russian),Math USSR Sbornik,72, 189–205, (1992). · Zbl 0776.32018 · doi:10.1070/SM1992v072n01ABEH001267
[6] Chern, S.S. and Moser, J.K. Real hypersurfaces in complex manifolds,Acta Math,133, 219–271, (1974). · Zbl 0302.32015 · doi:10.1007/BF02392146
[7] Ežov, V.V. and Schmalz, G. Holomorphic automorphisms of quadrics,Math. Zeitschrift, (1993). · Zbl 0806.32007
[8] Forstneric, F. Mappings of quadric Cauchy-Riemann manifolds,Math. Ann.,292, 163–180, (1992). · Zbl 0749.32006 · doi:10.1007/BF01444615
[9] Henkin, G.M. and Tumanov, A.E. Local characterization of holomorphic automorphisms of Siegel domains,Funkt. Analysis,17, (1983). · Zbl 0572.32018
[10] Poincaré, H. Les fonctions analytiques de deux variables et la représentation conforme,Rend. Circ. Math. Palermo, 185–220, (1907). · JFM 38.0459.02
[11] Pyatetskii-Shapiro.Automorphic Functions and Geometry of Classical Domains, Gordon and Breach, New York, 1969.
[12] Shevchenko, S. Description of the algebra of infinitesimal automorphism of a CR quadric of co-dimension two (in Russian),Math. Sbornik, (1993).
[13] Tanaka, N.J. On the pseudo-conformal geometry of hypersurfaces of the space of n complex variables,J. Math. Soc. Japan,14, 397–429, (1962). · Zbl 0113.06303 · doi:10.2969/jmsj/01440397
[14] Tumanov, A.E. Finite dimensionality of the group of CR-automorphisms of a standard CR manifold and characteristic holomorphic mappings of Siegel domains (in Russian),USSR Izvestiya,32, 655–662, (1989). · Zbl 0666.32022 · doi:10.1070/IM1989v032n03ABEH000804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.